# SDR 04FDEA01272

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: ARB16803
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NR 3 L/E SLAT INBOARD SIDE PANEL FOUND WITH CRACK ACROSS LIGHTENING HOLE.  LEFT WING - NR 3 L/E SLAT INBOARD SIDE CRACKED PANEL REMOVED AND NEW PANEL INSTALLED AS PER SRM 51-35-01 VOL 2 & SRM 51-35-02 VOL 2.
